English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 51948/87093 (60%)
造訪人次 : 8506255      線上人數 : 109
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/72586


    題名: Bilateral generating functions for the Chan-Chyan-Srivastava polynomials and the generalized Lauricella functions
    作者: Liu, Shuoh-jung;Chyan, Chuan-jen;Lu, Han-chun;Srivastava, H. M.
    貢獻者: 淡江大學數學學系
    關鍵詞: Lagrange polynomials;Chan–Chyan–Srivastava polynomials;Lauricella functions;(Srivastava–Daoust) generalized Lauricella functions;Kampé de Fériet function;Appell's functions;Erkuş–Srivastava polynomials;Srivastava’s theorem;Riemann–Liouville fractional derivative;Bilinear;bilateral and mixed multilateral generating functions
    日期: 2012-07
    上傳時間: 2013-06-07 10:33:51 (UTC+8)
    出版者: Colchester: Taylor & Francis Ltd.
    摘要: In some recent investigations involving differential operators for generalized Lagrange polynomials, Chan et al. [The Lagrange polynomials in several variables, Integral Transforms Spec. Funct. 12 (2001), pp. 139–148] encountered and proved a certain summation identity for the Lagrange polynomials in several variables, which are popularly known as the Chan–Chyan–Srivastava polynomials. In the present paper, we investigate several families of bilateral generating functions for the Chan–Chyan–Srivastava polynomials and the (Srivastava–Daoust) generalized Lauricella functions.
    關聯: Integral Transforms and Special Functions 23(7), pp.539-549
    DOI: 10.1080/10652469.2011.610152
    顯示於類別:[數學學系暨研究所] 期刊論文

    文件中的檔案:

    檔案 大小格式瀏覽次數
    index.html0KbHTML14檢視/開啟

    在機構典藏中所有的資料項目都受到原著作權保護.

    TAIR相關文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋